# SDR AALA202409115283

- Difficulty date: September 3, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 45,376 hours, 18,919 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS. **SUPPLEMENTAL REPORT FOR (AALA202409045283): REMOVED AND REPLACED AFT LEFT LAVATORY DOOR. PER CMM 25-40-64**(CLOSED).
